# SDR UIEA2020041400749

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,150 hours, 20,472 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FUEL FILTER EICAS ON INITIAL CLIMBOUT( REMOVED AND REPLACED R ENGINE FUEL FILTER PER AMM 73-11-03. PERFORMED ENGINE LEAK CHECK, FOUND OK. )
